Taiwanese Journal of Mathematics


Hongbin Wang and Zongguang Liu

Full-text: Open access


In this paper, a certain Herz-type Hardy spaces with variable exponent are introduced, and characterizations of these spaces are established in terms of atomic and molecular decompositions. Using these decompositions, the authors obtain the boundedness of some operators on the Herz-type Hardy spaces with variable exponent.

Article information

Taiwanese J. Math., Volume 16, Number 4 (2012), 1363-1389.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B30: $H^p$-spaces 42B35: Function spaces arising in harmonic analysis

Herz-type Hardy space variable exponent atomic decomposition molecular decomposition operators


Wang, Hongbin; Liu, Zongguang. THE HERZ-TYPE HARDY SPACES WITH VARIABLE EXPONENT AND THEIR APPLICATIONS. Taiwanese J. Math. 16 (2012), no. 4, 1363--1389. doi:10.11650/twjm/1500406739. https://projecteuclid.org/euclid.twjm/1500406739

Export citation


  • D. Cruz-Uribe, SFO, A. Fiorenza and C. Neugebauer, The maximal function on variable $L^p$ spaces, Ann. Acad. Sci. Fenn. Math., 28 (2003), 223-238.
  • D. Cruz-Uribe, SFO, A. Fiorenza, J. M. Martell and C. Pérez, The boundedness of classical operators on variable $L^p$ spaces, Ann. Acad. Sci. Fenn. Math., 31 (2006), 239-264.
  • L. Diening, Maximal function on generalized Lebesgue spaces $L^{p(\cdot)}$, Math. Inequal. Appl., 7 (2004), 245-253.
  • L. Diening, Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math., 129 (2005), 657-700.
  • L. Diening, P. Harjulehto, P. Hästö and M. R\ipoožz ičc ka, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Math., Vol. 2017, Springer-Verlag, Berlin, 2011.
  • P. Harjulehto, P. Hästö, Ú. V. Lê and M. Nuortio, Overview of differential equations with non-standard growth, Nonlinear Anal., 72 (2010), 4551-4574.
  • M. Izuki, Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization, Anal. Math., 36 (2010), 33-50.
  • O. Kováčc ik and J. Rákosn\ipzz k, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J., 41 (1991), 592-618.
  • S. Lu and D. Yang, The local versions of $H^p(\mathbb{R}^{n})$ spaces at the origin, Studia Math., 116 (1995), 103-131.
  • S. Lu and D. Yang, The weighted Herz-type Hardy space and its applications, Sci. China Ser. A, 38 (1995), 662-673.
  • A. Nekvinda, Hardy-Littlewood maximal operator on $L^{p(x)}(\mathbb{R}^{n})$, Math. Inequal. Appl., 7 (2004), 255-265.
  • L. Pick and M. R\ružička, An example of a space $L^{p(x)}$ on which the Hardy-Littlewood maximal operator is not bounded, Expo. Math., 19 (2001), 369-371.
  • H. Wang, The decomposition for the Herz space with variable exponent and its applications, in: Proceedings of Academic Conference on Research Achievements of the Fundamental Research Funds for the Central Universities, China Coal Industry Publishing House, 2011.